International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 209-218
Relations between exponential laws for spaces of -functions
Department of Mathematics, Åbo Akademi, Åbo SF-20500, Finland
Received 6 December 1992; Revised 1 June 1995
Copyright © 1997 Peter Biström. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove that some new as well as some already existing exponential
laws for spaces of - and holomorphic functions can all be generated from one general